# SDR F3LA200400093

- Difficulty date: September 14, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 34,284 hours, 24,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED TOP OF FLOORBEAM AT STA 294.5 CORRODED IN SEVERAL SPOTS FROM 10 INCHES LEFT OF CENTER TO 40 INCHES RT OF CENTER.  ALL SCREW HOLES IN THIS AREA CORRODED.  SCRATCH ON TOP OF BEAM RT SIDE, 12 INCHES FROM CENTER TO WALL.  REPAIRED FLOORBEAM AT STA 294.5 FROM LBL 20 TO RT BULKHEAD PER SRM 53-10-51, SECTION 41, FIG 205.
